# SDR V0XD20160202010

- Difficulty date: January 12, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 28,737 hours, 19,462 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036152005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 1051 FROM STRINGER 25L - 25R.  CUT OUT CORRODED SECTION, FABRICATED SHIMS & CLIPS THEN SPLICED IN FRAME SECTION IAW REO 670-53-61-1204 REV DATED 2016 01 28.  NDT PERFORMED.
